Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My father has burning sensation in both his feet in the last 30 days. This has happened even before in the last few years and it doesn't stay long. He is 86/-. He is not chronic diabetic or heart patient. But consuming glyciphage for the last 15 years. At present he takes olsar 40 mg twice in day. glyciphage ,doxovent, pregabalin 75 mg, prothiaden 25 mg in a day. But it is not seems to be subsiding. What could be the reason for it?

1 Doctor Answered
Hi sir this is Dr. Verma here. He is suffering from the Diaetes perhaps. Go for some tests for blood sugar like fasting blood sugar and pp blood sugar. HbA1c test for Diaetes. Test for blood pressure and cholesterol levels. After control ing all these medicines will respond.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.